# SDR QXEA2010122700933

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 18,187 hours, 18,363 cycles
- Engine: Pwc PW150A
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - INTERNAL FUSELAGE FRAME TO SKIN FLANGE AT STA X71.200, STR 31R TO 30R HAS SURFACE CORROSION.  REMOVED LIGHT SURFACE CORROSION IAW RD 8/4-53-2344.  REMAINING FLANGE THICKNESS IS WITHIN LIMITS IAW RD 8/4-53-2344.  TREATED, ALODINED, PRIMED AND PAINTED IAW RD 8/4-53-2344.
